# SDR UALA2012071203750

- Difficulty date: July 10, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,993 hours, 22,592 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30840
- Condition: Failed
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEN DRIVE LIGHT CAME ON AFTER TAKEOFF.  DISCONNECTED.  AT ARRIVAL, IDG NEEDED BETWEEN 45-50 PUMPS TO OVERFLOW.    REPLACED IDG PER MM, ENGINE RUN CHECKED GOOD.
